RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1987, Volume 293, Number 1, Pages 37–41 (Mi dan8227)  

MATHEMATICS

On absolute convergence of series in eigenfunctions of a differential operator with a singularity on the surface

V. S. Serov

Lomonosov Moscow State University

Full text: PDF file (577 kB)

Bibliographic databases:
UDC: 517.947
Presented: А. Н. Тихонов
Received: 11.11.1985

Citation: V. S. Serov, “On absolute convergence of series in eigenfunctions of a differential operator with a singularity on the surface”, Dokl. Akad. Nauk SSSR, 293:1 (1987), 37–41

Citation in format AMSBIB
\Bibitem{Ser87}
\by V.~S.~Serov
\paper On absolute convergence of series in eigenfunctions of a
differential operator with a singularity on the surface
\jour Dokl. Akad. Nauk SSSR
\yr 1987
\vol 293
\issue 1
\pages 37--41
\mathnet{http://mi.mathnet.ru/dan8227}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=882077}
\zmath{https://zbmath.org/?q=an:0643.47022}


Linking options:
  • http://mi.mathnet.ru/eng/dan8227
  • http://mi.mathnet.ru/eng/dan/v293/i1/p37

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:6
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019